Skip to main content

Proceedings of the Conference 2012 on Mathematical Inequalities and Nonlinear Functional Analysis with Applications

Prof Yeol Je Cho, Prof Jong Kyu Kim, Prof Choonkil Park, Prof Josip Pecaric

Previous Page Page 1 of 2 Next Page
  1. Research

    Nonconvex composite multiobjective nonsmooth fractional programming

    We consider nonsmooth multiobjective programs where the objective function is a fractional composition of invex functions and locally Lipschitz and Gâteaux differentiable functions. Kuhn-Tucker necessary and s...

    Ho Jung Kim and Do Sang Kim

    Journal of Inequalities and Applications 2013 2013:508

    Published on: 8 November 2013

  2. Research

    Fixed point of nonlinear contractions in modular spaces

    Razani et al. studied the fixed points of nonlinear and asymptotic contractions in the modular space in 2007. In this paper, we generalize the kind of nonlinear contraction that is the result of Razani et al. (Ab...

    Rudong Chen and Xue Wang

    Journal of Inequalities and Applications 2013 2013:399

    Published on: 22 August 2013

  3. Research

    Refined converses of Jensen’s inequality for operators

    In this paper converses of a generalized Jensen’s inequality for a continuous field of self-adjoint operators, a unital field of positive linear mappings and real-valued continuous convex functions are studied...

    Jadranka Mićić, Josip Pečarić and Jurica Perić

    Journal of Inequalities and Applications 2013 2013:353

    Published on: 29 July 2013

  4. Research

    S-iteration process for quasi-contractive mappings

    In this note, we show that the S-iteration process due to Sahu and Petrusel (Nonlinear Anal. TMA 74(17):6012-6023, 2011) is faster than the Picard, Mann, Ishikawa and Noor iteration processes for Zamfirescu opera...

    Vivek Kumar, Abdul Latif, Arif Rafiq and Nawab Hussain

    Journal of Inequalities and Applications 2013 2013:206

    Published on: 25 April 2013

  5. Research

    On a new semilocal convergence analysis for the Jarratt method

    We develop a new semilocal convergence analysis for the Jarratt method. Through our new idea of recurrent functions, we develop new sufficient convergence conditions and tighter error bounds. Numerical example...

    Ioannis K Argyros, Yeol Je Cho and Sanjay Kumar Khattri

    Journal of Inequalities and Applications 2013 2013:194

    Published on: 22 April 2013

  6. Research

    Functional equations and inequalities in paranormed spaces

    Using the fixed point method and the direct method, we prove the Hyers-Ulam stability of an additive functional equation, a quadratic functional equation, a cubic functional equation and a quartic functional e...

    Choonkil Park and Jung Rye Lee

    Journal of Inequalities and Applications 2013 2013:198

    Published on: 22 April 2013

  7. Research

    Convergence analysis of an iterative algorithm for monotone operators

    In this paper, an iterative algorithm is proposed to study some nonlinear operators which are inverse-strongly monotone, maximal monotone, and strictly pseudocontractive. Strong convergence of the proposed ite...

    Sun Young Cho, Wenling Li and Shin Min Kang

    Journal of Inequalities and Applications 2013 2013:199

    Published on: 22 April 2013

  8. Research

    A note on the solutions of neutral SFDEs with infinite delay

    The main aim of this paper is to discuss the existence and uniqueness of solution of the neutral stochastic functional differential infinite delay equations under a non-Lipschitz condition and a weakened linea...

    Young-Ho Kim

    Journal of Inequalities and Applications 2013 2013:181

    Published on: 16 April 2013

  9. Research

    Damped projection method for split common fixed point problems

    The paper deals with the split common fixed-point problem (SCFP) introduced by Censor and Segal. Motivated by Eicke’s damped projection method, we propose a cyclic iterative scheme and prove its strong converg...

    Huanhuan Cui, Menglong Su and Fenghui Wang

    Journal of Inequalities and Applications 2013 2013:123

    Published on: 22 March 2013

  10. Research

    Approximate selection theorems with n-connectedness

    We establish new approximate selection theorems for almost lower semicontinuous multimaps with n-connectedness. Our results unify and extend the approximate selection theorems in many published works and are appl...

    Hoonjoo Kim

    Journal of Inequalities and Applications 2013 2013:113

    Published on: 19 March 2013

  11. Research

    α-admissible mappings and related fixed point theorems

    In this paper, we prove the existence and uniqueness of a fixed point for certain α-admissible contraction mappings. Our results generalize and extend some well-known results on the topic in the literature. We co...

    Nawab Hussain, Erdal Karapınar, Peyman Salimi and Farhana Akbar

    Journal of Inequalities and Applications 2013 2013:114

    Published on: 19 March 2013

  12. Research

    Coupled coincidence point theorems in (intuitionistic) fuzzy normed spaces

    In this paper, we prove some coupled coincidence point theorems in fuzzy normed spaces. Our results improve and restate the proof lines of the main results given in the papers (Eshaghi Gordji et al. in Math. Comp...

    YJ Cho, J Martínez-Moreno, A Roldán and C Roldán

    Journal of Inequalities and Applications 2013 2013:104

    Published on: 18 March 2013

Previous Page Page 1 of 2 Next Page